RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 33, Issue 6  


The problem of strong approximation and the Kneser–Tits conjecture for algebraic groups
V. P. Platonov
1211
Homology of profinite groups, Schur multiplirrs, and class field theory
L. V. Kuz'min
1220
Harmonic analysis of functions on semisimple Lie groups. II
D. P. Zhelobenko
1255
Linear representations of groups of matrices with elements from a normed field
R. S. Ismagilov
1296
Finite approximabiliyt of free products with respect to occurrence
N. S. Romanovskii
1324
The study of the structure of the set of positive deviations of meromorphic functions. I
V. P. Petrenko
1330
Complete extensions of Volterra operators
N. K. Nikol'skii
1349
Study of stability of solutions of second order parabolic equations in the critical case
Yu. S. Kolesov
1356
On monotone solutions of nonlinear ordinary differential equations of order $n$.
I. T. Kiguradze
1373
On the existence and constancy of sign of Green's function of scalar equations of high order with almost periodic coefficients
V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii
1399
Best quadrature formulas for classes of differentiable functions and piecewise-polynomial approximation
N. P. Korneichuk, N. E. Lushpai
1416
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019